# SDR DALA2023041202869

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING HCK AT SAL, AN EXISTING REPAIR WAS FOUND ON THE AFT CARGO DOOR. THE EXISTING REPAIR WAS REMVOED AND NEW REPAIR WAS INSTAL LED PER SECT I OF ERA 607155-14. CORRECTIVE ACTION: REF ER/A 607155-14. (2713125)
